# SDR SWIA20240823525

- Difficulty date: May 25, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, OUTBOARD HINGE ARM, FORWARD LUG HAS IMPACT DAMAGE.     (C-CHECK RO 8/22/2024)    BLENDED OUTB HINGE ARM REF CRJ-700 SRM 51-12-00-001-001-A01 AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 670-57-52-560 REV -- DATE 2024-07-09 ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
